HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Peer-reviewed Journal Articles, etc >

A primitive derivation and logarithmic differential forms of Coxeter arrangements

Files in This Item:
MZ264-4_813-828.pdf135.18 kBPDFView/Open
Please use this identifier to cite or link to this item:

Title: A primitive derivation and logarithmic differential forms of Coxeter arrangements
Authors: Abe, Takuro Browse this author
Terao, Hiroaki Browse this author
Issue Date: Apr-2010
Publisher: Springer Berlin / Heidelberg
Journal Title: Mathematische Zeitschrift
Volume: 264
Issue: 4
Start Page: 813
End Page: 828
Publisher DOI: 10.1007/s00209-009-0489-8
Abstract: Let W be a finite irreducible real reflection group, which is a Coxeter group. We explicitly construct a basis for the module of differential 1-forms with logarithmic poles along the Coxeter arrangement by using a primitive derivation. As a consequence, we extend the Hodge filtration, indexed by nonnegative integers, into a filtration indexed by all integers. This filtration coincides with the filtration by the order of poles. The results are translated into the derivation case.
Rights: The original publication is available at
Type: article (author version)
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > 雑誌発表論文等 (Peer-reviewed Journal Articles, etc)

Submitter: 寺尾 宏明

Export metadata:

OAI-PMH ( junii2 , jpcoar_1.0 )

MathJax is now OFF:


 - Hokkaido University